# SDR P5CA9600154

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 10608061025
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS DUE TO FAILURE OF ALL RADIO/AIR DATA INSTRUMENTS ON CAPTAIN'S SIDE.  FOUND ESSENTIAL RADIO BUS C/B OPEN, DUE TO HISTORY OF C/B OPENING REPLACED C/B.  CHECKED SYSTEM PER MM 34-13-00 AND 24-50-02.
